| Model Number |
M00536630 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Initial reporter state: (b)(6).Medical device code: (b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was opened to be used during a procedure in the pancreatic duct.The procedure name and date was not reported.During the procedure, when the advanix pancreatic stent was unpacked, it was found kinked.The procedure was successfully completed with another advanix pancreatic stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be as no patient injury.